Alert archive / Arkansas / Tornado Warnings in 2014

Tornado Warning 19, NWS Little Rock, AR

April 27, 20144 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Apr 27, 2014, 11:16 PM CDT for 4 counties in Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Apr 27, 2014, 11:16 PM CDT (04:16 UTC)
Expired
Apr 27, 2014, 11:45 PM CDT
In force
29 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Fulton County, AR, Independence County, AR, Izard County, AR, Sharp County, AR

The radar

The Little Rock radar (KLZK), 157 km from the middle of the area, began a volume at 04:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 27, 6:26 PM CDTTornado WatchSPC8 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 00:00Z, 4.3 hours before the alert went out and 205 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2014-04-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2449 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2014-04-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 480 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2449 J/kg
Mixed-layer CIN
-28 J/kg
Mixed-layer LCL
619 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
480 m²/s²
0-3 km storm-relative helicity
618 m²/s²
Significant tornado parameter
8.8
Supercell composite
40.3

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

047 
WFUS54 KLZK 280416
TORLZK
ARC049-063-065-135-280445-
/O.NEW.KLZK.TO.W.0019.140428T0416Z-140428T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1116 PM CDT SUN APR 27 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  SHARP COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTHEASTERN IZARD COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHWESTERN INDEPENDENCE COUNTY IN NORTH CENTRAL ARKANSAS...
  SOUTHEASTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 1145 PM CDT

* AT 1112 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 3 MILES NORTH OF CUSHMAN...OR 12 MILES SOUTHEAST
  OF MELBOURNE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING
  NORTHEAST AT 60 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  CHEROKEE VILLAGE...   ASH FLAT...           SIDNEY...
  MT PLEASANT...        LAKE THUNDERBIRD...   LAKE SEQUOYAH...
  LAKE OMAHA...         LAKE NAVAJO...        LAKE CHANUTE...
  HARDY...              SITKA...              WILLIFORD...
  LAKE AZTEC...         LAFFERTY...           EVENING SHADE...
  CENTER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3626 9131 3586 9175 3591 9187 3637 9156
TIME...MOT...LOC 0416Z 213DEG 52KT 3596 9174

$$

51
1 follow-up statement
703 
WWUS54 KLZK 280431
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1131 PM CDT SUN APR 27 2014

ARC063-280440-
/O.CAN.KLZK.TO.W.0019.000000T0000Z-140428T0445Z/
INDEPENDENCE AR-
1131 PM CDT SUN APR 27 2014

...THE TORNADO WARNING FOR NORTHWESTERN INDEPENDENCE COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED 
AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
NORTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
600 AM CDT MONDAY MORNING FOR ARKANSAS.

LAT...LON 3599 9178 3637 9156 3626 9131 3594 9166
TIME...MOT...LOC 0430Z 213DEG 52KT 3603 9166

$$

ARC049-065-135-280445-
/O.CON.KLZK.TO.W.0019.000000T0000Z-140428T0445Z/
FULTON AR-IZARD AR-SHARP AR-
1131 PM CDT SUN APR 27 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR SHARP...EAST CENTRAL IZARD
AND SOUTHEASTERN FULTON COUNTIES UNTIL 1145 PM CDT...

AT 1127 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED NEAR SIDNEY...OR 13 MILES EAST OF
MELBOURNE...MOVING NORTHEAST AT 60 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  CHEROKEE VILLAGE...   ASH FLAT...           SIDNEY...
  LAKE THUNDERBIRD...   LAKE SEQUOYAH...      LAKE OMAHA...
  LAKE NAVAJO...        LAKE CHANUTE...       HARDY...
  SITKA...              WILLIFORD...          LAKE AZTEC...
  EVENING SHADE...      CENTER...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 AM CDT MONDAY MORNING FOR
NORTHEASTERN ARKANSAS. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
600 AM CDT MONDAY MORNING FOR ARKANSAS.

LAT...LON 3599 9178 3637 9156 3626 9131 3594 9166
TIME...MOT...LOC 0430Z 213DEG 52KT 3603 9166

$$

51

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Apr 27, 6:17 PM CDT, 4 hours 59 minutes earlier.

Area forecast discussion, Apr 27, 6:17 PM CDT, 4 hours 59 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
617 PM CDT SUN APR 27 2014

.DISCUSSION...

UPDATED FOR THE 00Z AVIATION DISCUSSION BELOW.

&&

.AVIATION...

COMPLICATED FORECAST FOR THE 00Z TAF PERIOD. WIDESPREAD CONVECTION
ACROSS THE STATE WILL AFFECT ALL TERMINALS AT SOME POINT THROUGH
08-10Z MON. AS SUCH...HAVE JUST GONE WITH PREVAILING -TSRA AT ALL
TERMINALS OVER THE NEXT SEVERAL HOURS...WITH TEMPO GROUP FOR
STRONG AND VARIABLE WINDS ALONG WITH REDUCED VSBY AND +TSRA.
WANTED TO KEEP THINGS SIMPLE AS TRYING TO TIME PERIODS OF
THUNDERSTORM ACTIVITY IN DETAILED FASHION WOULD HAVE RESULTED IN
EXCESSIVELY LONG AND HARD TO READ TAFS. EXPECT A FAIRLY RAPID
RECOVERY OF FLIGHT CATEGORIES ONCE CONVECTION MOVES EAST OF
TERMINALS LATER TONIGHT. ANOTHER IMPULSE WILL REVIVE CONVECTIVE
ACTIVITY AFTER 12Z IN SOUTHEAST ARKANSAS. INCLUDED VCSH FOR KPBF
AND KLLQ TO HINT AT RESURGENT CONVECTION BUT WILL WAIT UNTIL LATER
TAF PACKAGES TO INCLUDE ANY PREVAILING OR TEMPO SHRA/TSRA THERE.

&&

.PREV DISCUSSION... /ISSUED 410 PM CDT SUN APR 27 2014/

NEAR TERM...TONIGHT THROUGH MONDAY

SEVERAL ROUNDS OF ELEVATED CONVECTION CONTD TO AFFECT CNTRL AND NRN
AR THROUGHOUT THE DAY. THE RESULTING RAIN COOLED AIRMASS HAS RMND IN
PLACE ACRS THESE AREAS THRU MID AFTN WITH TEMPS MAINLY IN THE 60S.
MEANWHILE...ACRS SRN/WRN AR...CONDS ARE MUCH MORE UNSTABLE THANKS TO
PLENTY OF SUNSHINE PUSHING TEMPS INTO THE UPR 70S TO LOWER 80S.

ISOLD STORMS ARE JUST NOW STARTING TO FORM TO THE SW ACRS NERN TX/
SERN OK INTO PARTS OF WRN AR. THIS ACTIVITY IS EXPECTED TO CONT
EXPANDING IN COVERAGE THRU EARLY THIS EVENING AS UPR JET MAX APCHS
FM THE W. WITH ABUNDANT LOW LVL SHEAR/INSTABILITY IN PLACE ACRS THE
SRN AND WRN PART OF THE FA...THE POTENTIAL FOR ROTATING STORMS RMNS
SIGNIFICANT FOR SUPERCELL FORMATION.

THE THREAT FOR SVR STORMS WL CONT THRU MUCH OF TNGT AS THE CDFNT TO
OUR WEST ENTERS WRN AR. THE POTENTIAL FOR HVY RAINFALL STILL EXISTS
ACRS PARTS OF CNTRL AND NERN AR THRU TNGT...WITH A FF WATCH STILL IN
EFFECT.

THE FNT WL CONT TO SLOLY SHIFT EWD THRU MON AND MON NGT...EVENTUALLY
REACHING THE MS RVR BY EARLY TUES. CONT TO MENTION RAIN CHCS ACRS
THE MUCH OF THE AREA ON MON...WITH THE HIGHEST POPS NOTED OVR ERN AR
CLOSER TO THE CDFNT.

MID TERM...MONDAY NIGHT THROUGH WEDNESDAY NIGHT

UPPER TROUGH AXIS WILL REMAIN OVER THE REGION THROUGH TUESDAY...
BEFORE FINALLY SHIFTING EAST. HAVE KEPT SMALL POPS GOING...BUT WILL
BE MORE SHOWERY IN NATURE ACROSS THE NORTH. DID LOWERED TEMPERATURES
ACROSS THE NORTH FOR TUESDAY WITH THE CLOUD COVER AND ASSOCIATED
RAINFALL...BUT READINGS WILL REMAIN WARM ACROSS THE SOUTH. MOISTURE
WILL LEAVE THE AREA TUESDAY NIGHT...WITH DRY CONDITIONS AND COOLER
TEMPERATURES FOR WEDNESDAY.

LONG TERM...THURSDAY THROUGH SATURDAY

THE MODEL TRENDS THAT WE HAVE BEEN SEEING CONTINUE. THE UPPER LEVEL
LOW OVER THE GREAT LAKES CONTINUES TO SHIFT MORE TO THE NORTH AND
EAST LEAVING ARKANSAS OUT OF ANY CHANCES IN THE WAY OF
PRECIPITATION. CLOUDS WILL BE PERSISTENT IN THE LONG TERM...
ESPECIALLY ACROSS NORTH ARKANSAS AND WILL KEEP TEMPERATURES BELOW
NORMAL IN THE EXTENDED.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     72  64  78  51 /  70 100  40  20
CAMDEN AR         84  67  80  54 /  70  90  50  20
HARRISON AR       76  58  75  47 /  80  70  20  20
HOT SPRINGS AR    75  65  81  54 /  80  80  30  20
LITTLE ROCK   AR  73  65  81  56 /  70 100  40  20
MONTICELLO AR     80  68  76  59 /  60 100  60  30
MOUNT IDA AR      73  64  79  48 /  80  70  30  10
MOUNTAIN HOME AR  73  61  77  49 /  80  80  30  20
NEWPORT AR        70  66  78  54 /  70 100  50  20
PINE BLUFF AR     75  67  78  57 /  60 100  50  30
RUSSELLVILLE AR   75  63  79  48 /  80  70  30  10
SEARCY AR         71  65  80  51 /  70 100  40  20
STUTTGART AR      72  67  79  57 /  70 100  50  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY UNTIL 1 AM CDT MONDAY FOR ARKANSAS-BAXTER-
BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-
DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-
MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-
PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-
YELL.

FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR ARKANSAS-CLEBURNE-
CONWAY-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-
IZARD-JACKSON-JEFFERSON-LONOKE-MONROE-PERRY-PRAIRIE-PULASKI-
SALINE-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF.

&&

AVIATION...64
Hazardous weather outlook, Apr 27, 5:00 AM CDT, 18 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT SUN APR 27 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-281000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT SUN APR 27 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

AN OUTBREAK OF SEVERE THUNDERSTORMS IS POSSIBLE TODAY.

SHOWERS AND THUNDERSTORMS WILL DEVELOP AND OVERSPREAD THE STATE THIS
MORNING. BY THE AFTERNOON...STORMS WILL BE WIDESPREAD...AND THESE
WILL CONTINUE INTO THE OVERNIGHT HOURS AND MONDAY MORNING.

SOME STORMS WILL BE SEVERE...ESPECIALLY DURING THE AFTERNOON AND
NIGHT. ANY SEVERE STORMS WILL HAVE THE CAPABILITY OF PRODUCING LARGE
HAIL IN EXCESS OF TWO INCHES IN DIAMETER. THERE IS A HIGH AMOUNT OF
WIND ENERGY PRESENT IN ALL LAYERS OF THE ATMOSPHERE...SO DAMAGING
WIND GUSTS IN EXCESS OF 60 MPH WILL BE A THREAT WITH ANY SEVERE
STORMS AS WELL. ALSO...WINDS WILL BE TURNING AND INCREASING WITH
HEIGHT...WHICH WILL SUPPORT A TORNADO THREAT.

WITH A HIGH DEGREE OF LOW LEVEL MOISTURE PRESENT...STRONGER STORMS
WILL HAVE THE CAPABILITY OF PRODUCING HEAVY RAINFALL. THE TENDENCY
OF STORMS TO FORM AND MOVE OVER THE SAME AREAS WILL ONLY INCREASE
THIS THREAT. THROUGH MONDAY...MUCH OF THE STATE IS EXPECTED TO SEE
ONE TO THREE INCHES OF RAIN. THE HEAVIEST RAINFALL IS EXPECTED
ALONG AND EAST OF THE INTERSTATE 30 AND U. S. HIGHWAY 67 CORRIDOR...
WHERE AMOUNTS OVER THREE INCHES ARE LIKELY. RAIN IS EXPECTED TO BE
HEAVIEST DURING THE AFTERNOON AND NIGHT. THERE WILL BE A THREAT FOR
FLASH FLOODING AND EVEN RIVER FLOODING DUE TO THE HEAVY RAINFALL.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

SEVERE THUNDERSTORMS ARE POSSIBLE MONDAY...MAINLY IN EASTERN
ARKANSAS.

THE COLD FRONT WILL MOVE THROUGH ARKANSAS ON MONDAY. DAMAGING WINDS
LARGE HAIL AND TORNADOES WILL STILL BE POSSIBLE. THE BEST CHANCES
FOR SEVERE WEATHER MONDAY WILL BE IN THE EASTERN HALF OF ARKANSAS.

THERE WILL BE A CHANCE OF SHOWERS AND THUNDERSTORMS ON TUESDAY.
HOWEVER...AT THIS TIME SEVERE THUNDERSTORMS ARE NOT ANTICIPATED. NO
PRECIPITATION IS EXPECTED WEDNESDAY AND THURSDAY WITH DRIER AIR OVER
THE AREA. THE NEXT CHANCE OF SHOWERS WILL BE ON FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY AND POSSIBLY ON MONDAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

In the hours before

Local storm report, Apr 27, 9:14 PM CDT, 2 hours 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
914 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0820 PM     HAIL             1 SE PANGBURN           35.42N 91.83W
04/27/2014  E1.00 INCH       WHITE              AR   TRAINED SPOTTER

&&

28
Local storm report, Apr 27, 9:17 PM CDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
917 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TORNADO          STEPROCK                35.43N 91.69W
04/27/2014                   WHITE              AR   CO-OP OBSERVER

            TIN ON THE GROUND AND POWER LINES DOWN.

&&

28
Local storm report, Apr 27, 9:24 PM CDT, 1 hour 52 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
924 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TORNADO          VILONIA                 35.08N 92.21W
04/27/2014                   FAULKNER           AR   AMATEUR RADIO

            TWO HOUSES ON CEMETARY ROAD HAVE BEEN WIPED CLEAN TO THE
            FOUNDATION.

&&

28
Local storm report, Apr 27, 9:26 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
926 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0924 PM     TORNADO          3 W CAMPBELL STATION    35.67N 91.31W
04/27/2014                   JACKSON            AR   LAW ENFORCEMENT

            SHERIFF HAS THREE DEPUTIES REPORTED TORNADO ON THE GROUND
            ON HIGHWAY 17.

&&

28
Local storm report, Apr 27, 10:13 PM CDT, 1 hour 3 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1013 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0422 PM     HAIL             5 E MOUNTAIN HOME       36.34N 92.29W
04/27/2014  E1.50 INCH       BAXTER             AR   PUBLIC

0423 PM     HAIL             1 SW HENDERSON          36.36N 92.25W
04/27/2014  E2.50 INCH       BAXTER             AR   SOCIAL MEDIA

            RELAYED BY KY3 IN SPRINGFIELD.

0424 PM     HAIL             HENDERSON               36.37N 92.23W
04/27/2014  E1.75 INCH       BAXTER             AR   PUBLIC

            GOLF BALL SIZE HAIL...PLUS A FEW BIGGER HAILSTONES...
            COVERED THE GROUND AT PANTHER BAY MARINA.

0427 PM     HAIL             SCOTLAND                35.52N 92.62W
04/27/2014  E0.88 INCH       VAN BUREN          AR   AMATEUR RADIO

0515 PM     HAIL             2 NW PINEY              35.35N 93.36W
04/27/2014  E0.88 INCH       JOHNSON            AR   LAW ENFORCEMENT

            REPORTED AT FLAT ROCK.

0615 PM     TSTM WND DMG     6 W MOUNTAIN VIEW       35.87N 92.22W
04/27/2014                   STONE              AR   LAW ENFORCEMENT

            ROAD SIGN BLOWN DOWN.

0630 PM     HAIL             DOVER                   35.40N 93.11W
04/27/2014  E1.50 INCH       POPE               AR   SOCIAL MEDIA

0633 PM     HAIL             BLACKWELL               35.22N 92.85W
04/27/2014  E0.25 INCH       CONWAY             AR   LAW ENFORCEMENT

0640 PM     FUNNEL CLOUD     2 S WALDRON             34.87N 94.09W
04/27/2014                   SCOTT              AR   LAW ENFORCEMENT

0640 PM     HAIL             6 S MARSHALL            35.82N 92.64W
04/27/2014  E1.50 INCH       SEARCY             AR   SOCIAL MEDIA

0640 PM     HAIL             3 SSW WALDRON           34.86N 94.11W
04/27/2014  E1.75 INCH       SCOTT              AR   LAW ENFORCEMENT

            REPORTED ALONG ROSS CREEK ROAD.

0645 PM     HAIL             ST. VINCENT             35.30N 92.73W
04/27/2014  E0.88 INCH       CONWAY             AR   AMATEUR RADIO

0652 PM     HAIL             WILLIAMS JUNCTION       34.88N 92.77W
04/27/2014  E0.75 INCH       PERRY              AR   AMATEUR RADIO

0725 PM     TORNADO          ROLAND                  34.90N 92.50W
04/27/2014                   PULASKI            AR   AMATEUR RADIO

            TORNADO IS REPORTED ON THE GROUND...AND CONFIRMED BY
            STATE POLICE.

0734 PM     TORNADO          1 SE MAYFLOWER          34.96N 92.41W
04/27/2014                   FAULKNER           AR   TRAINED SPOTTER

            TORNADO HAS CROSSED INTERSTATE 40 AT MILE MARKER 140.
            SPOTTER ESTIMATED HALF A MILE WIDE.

0739 PM     TORNADO          SALTILLO                35.03N 92.33W
04/27/2014                   FAULKNER           AR   LAW ENFORCEMENT

            SEVERAL HOUSES DAMAGED IN SALTILLO.

0742 PM     TORNADO          2 E MAYFLOWER           34.97N 92.38W
04/27/2014                   FAULKNER           AR   AMATEUR RADIO

            ARKANSAS GAME AND FISH HEADQUARTERS EAST OF MAYFLOWER HAS
            BEEN HEAVILY DAMAGED.

0750 PM     TORNADO          VILONIA                 35.08N 92.21W
04/27/2014                   FAULKNER           AR   AMATEUR RADIO

            NUMEROUS HOUSES AND FAST FOOD RESTAURANT DAMAGED...ALONG
            WITH NUMEROUS TREES DOWN.

0750 PM     TORNADO          VILONIA                 35.08N 92.21W
04/27/2014                   FAULKNER           AR   AMATEUR RADIO

            TWO HOUSES ON CEMETARY ROAD HAVE BEEN WIPED CLEAN TO THE
            FOUNDATION.

0801 PM     TORNADO          1 N EL PASO             35.13N 92.08W
04/27/2014                   WHITE              AR   AMATEUR RADIO

            STORM SPOTTERS HAVE CONFIRMED TORNADO AT HIGHWAY 64 AND
            HIGHWAY 5.

0820 PM     HAIL             1 SE PANGBURN           35.42N 91.83W
04/27/2014  E1.00 INCH       WHITE              AR   TRAINED SPOTTER

0820 PM     TORNADO          6 W SEARCY              35.24N 91.84W
04/27/2014                   WHITE              AR   TRAINED SPOTTER

            HOUSE WAS DAMAGED ON BLOODWORTH ROAD. A POWER LINE WAS
            DOWN ON TANNER ROAD. NUMEROUS TREES WERE UPROOTED.

0835 PM     TORNADO          STEPROCK                35.43N 91.69W
04/27/2014                   WHITE              AR   CO-OP OBSERVER

            TIN ON THE GROUND AND POWER LINES DOWN.

0850 PM     TORNADO          PLEASANT PLAINS         35.55N 91.63W
04/27/2014                   INDEPENDENCE       AR   AMATEUR RADIO

            THERE IS A REPORT OF A TORNADO JUST SOUTHEAST OF PLEASANT
            PLAINS.

0850 PM     TORNADO          DENMARK                 35.48N 91.58W
04/27/2014                   WHITE              AR   LAW ENFORCEMENT

            STATE POLICE ARE REPORTING A TORNADO AT DENMARK.

0905 PM     TORNADO          MACKS                   35.62N 91.37W
04/27/2014                   JACKSON            AR   LAW ENFORCEMENT

            A TORNADO IS REPORTED NEAR MACKS.

0910 PM     TORNADO          JACKSONPORT             35.64N 91.31W
04/27/2014                   JACKSON            AR   LAW ENFORCEMENT

            A TORNADO WAS REPORTED AT JACKSONPORT.

0924 PM     TORNADO          3 W CAMPBELL STATION    35.67N 91.31W
04/27/2014                   JACKSON            AR   LAW ENFORCEMENT

            SHERIFF HAS THREE DEPUTIES REPORTED TORNADO ON THE GROUND
            ON HIGHWAY 17.

&&

57
Local storm report, Apr 27, 10:45 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1045 PM CDT SUN APR 27 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1040 PM     FLASH FLOOD      MOOREFIELD              35.77N 91.57W
04/27/2014                   INDEPENDENCE       AR   LAW ENFORCEMENT

            THERE WAS AT LEAST TWO FEET OF WATER OVER HIGHWAY 233 IN
            PLACES AROUND MOOREFIELD.

&&

28

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 27, 7:03 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Pulaski, Van Buren, White42 min
Apr 27, 7:05 PM CDTSevere Thunderstorm WarningLZKConway, Faulkner, Perry, Pulaski, Saline25 min
Apr 27, 7:06 PM CDTTornado Warning EmergencyLZKFaulkner, Perry, Pulaski, Saline24 min
Apr 27, 7:25 PM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Perry, Pulaski, Van Buren and 1 more35 min
Apr 27, 7:27 PM CDTTornado WarningLZKWhite33 min
Apr 27, 7:28 PM CDTTornado WarningLZKCleburne, Stone, Van Buren32 min
Apr 27, 7:29 PM CDTTornado Warning EmergencyLZKFaulkner, Lonoke, Pulaski, White31 min
Apr 27, 7:31 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell44 min
Apr 27, 7:39 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Sharp51 min
Apr 27, 7:56 PM CDTTornado Warning EmergencyLZKCleburne, Faulkner, White34 min
Apr 27, 8:07 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Newton, Pope, Van Buren and 1 more38 min
Apr 27, 8:14 PM CDTTornado WarningLZKWhite31 min
Apr 27, 8:17 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Stone, Van Buren, White43 min
Apr 27, 8:38 PM CDTTornado Warning EmergencyLZKIndependence, Jackson, White37 min
Apr 27, 8:57 PM CDTSevere Thunderstorm WarningLZKCleburne, Faulkner, Independence, Izard, Stone, White48 min
Apr 27, 9:04 PM CDTTornado Warning EmergencyLZKIndependence, Jackson41 min
Apr 27, 9:18 PM CDTSevere Thunderstorm WarningLZKCleburne, Independence27 min
Apr 27, 9:19 PM CDTTornado WarningLZKCleburne, Independence26 min
Apr 27, 9:37 PM CDTTornado WarningLZKIndependence, Sharp23 min
Apr 27, 9:47 PM CDTTornado WarningLZKIndependence, Jackson28 min
Apr 27, 9:48 PM CDTFlash Flood WarningLZKCleburne, Fulton, Independence, Izard, Sharp, Stone and 1 more3 hr
Apr 27, 10:05 PM CDTSevere Thunderstorm WarningLZKIndependence, Jackson, Sharp25 min
Apr 27, 10:08 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott, Yell52 min
Apr 27, 10:37 PM CDTSevere Thunderstorm WarningLZKMontgomery, Polk, Scott38 min
Apr 27, 10:49 PM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Logan, Newton, Pope41 min
Apr 27, 10:58 PM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Polk, Scott, Yell47 min
Apr 27, 11:01 PM CDTSevere Thunderstorm WarningLZKJohnson, Logan, Pope, Yell44 min
Apr 27, 11:24 PM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Johnson, Marion, Newton, Pope and 2 more51 min
Apr 27, 11:39 PM CDTTornado WarningLZKJohnson, Newton, Pope, Searcy21 min
Apr 27, 11:43 PM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Perry, Pope, Van Buren and 1 more47 min
Apr 28, 12:51 AM CDTRiver Flood WarningLZKFulton, Sharp43 hr
Apr 28, 12:54 AM CDTRiver Flood WarningLZKLawrence, Randolph60 hr
Apr 28, 12:57 AM CDTFlash Flood WarningLZKCleburne, Fulton, Independence, Izard, Sharp, Stone3 hr
Apr 28, 1:46 AM CDTSevere Thunderstorm WarningLZKConway, Garland, Perry44 min
Apr 28, 2:00 AM CDTRiver Flood WarningLZKRandolph53 hr
Apr 28, 2:13 AM CDTRiver Flood WarningLZKRandolph13 days
Apr 28, 2:13 AM CDTRiver Flood WarningLZKIndependence, Jackson, Lawrence23 days
Apr 28, 2:16 AM CDTSevere Thunderstorm WarningLZKClark, Dallas, Hot Spring, Ouachita44 min
Apr 28, 2:41 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell49 min
Apr 28, 3:00 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Hot Spring, Jefferson, Pulaski45 min
Apr 28, 3:02 AM CDTRiver Flood WarningLZKIndependence56 hr
Apr 28, 3:08 AM CDTSevere Thunderstorm WarningLZKCleburne, White37 min
Apr 28, 3:14 AM CDTFlash Flood WarningLZKCleburne, Faulkner, Independence, Jackson, White3 hr
Apr 28, 3:21 AM CDTSevere Thunderstorm WarningLZKConway, Johnson, Logan, Pope, Van Buren, Yell39 min
Apr 28, 3:28 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita47 min
Apr 28, 3:48 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lonoke, Prairie42 min
Apr 28, 3:53 AM CDTSevere Thunderstorm WarningLZKIndependence, Jackson37 min
Apr 28, 3:59 AM CDTSevere Thunderstorm WarningLZKCalhoun, Cleveland, Dallas, Jefferson, Lincoln46 min
Apr 28, 4:04 AM CDTSevere Thunderstorm WarningLZKCalhoun, Ouachita41 min
Apr 28, 4:27 AM CDTSpecial Weather StatementLZKMonroe43 min
Apr 28, 4:39 AM CDTSevere Thunderstorm WarningLZKArkansas, Jefferson, Lincoln51 min
Apr 28, 5:07 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Drew, Lincoln23 min
Apr 28, 5:29 AM CDTSevere Thunderstorm WarningLZKArkansas, Desha, Monroe31 min
Apr 28, 9:02 AM CDTSpecial Weather StatementLZKPrairie18 min
Apr 28, 9:20 AM CDTSpecial Weather StatementLZKPrairie20 min
Apr 28, 9:30 AM CDTSevere Thunderstorm WarningLZKMonroe, Prairie, Woodruff30 min
Apr 28, 12:54 PM CDTRiver Flood WarningLZKIndependence, Jackson4 days
Apr 28, 1:01 PM CDTRiver Flood WarningLZKPrairie, White, Woodruff8 days
Apr 28, 1:03 PM CDTRiver Flood WarningLZKArkansas, Monroe31 days
Apr 28, 1:16 PM CDTRiver Flood AdvisoryLZKPrairie36 hr

Nearby

Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.